Redness and Burning After Chemical Peels for Acne
Using the peel and the other treatment I did see...
- 30 Oct 2009
Using the peel and the other treatment I did see the acne dissapear but I think I may have overdid the chemical peels. So depending on what my face looks like after the redness goes away I may keep seeing my Dr.I am currently being treated for Acne with Doxycycline Hyclate 100mg, 5% Benzoyl Peroxide Face Wash and Epiduo. The doxy and face wash I have been using for about 2 months and the epiduo for about 2wks. Used the epiduo last night before bed and then had my 5th chemical peel today at 70%. I think it is the glycolic? I had to wash it off before the 4min was up because my face burned and was real red. I came home and showered and it still burns and is red. I'm worried about having brown spots as I do have family with browns spots on the face. My face looked good yesterday. The Acne is clearing up and the scars but now i'm affraid of what it is going to look like after all this redness goes away. What should I do and what happend?
He does know how to get rid of the acne, but you do also have to use your judgement and talk to the Dr.